# SDR ASAA0280441

- Difficulty date: October 22, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, CUSP WEB CORRODED AT FS 1239.  REPLACED CUSP WEB PER SRM 53-14-3, FIG 12, 51-70-4, 51-30-1 AND 51-30-5.  (M)
